AMS eContent Search Results
Matches for: msc=(16G20) AND publication=(all)
Sort order: Date
     

  
Results: 61 to 90 of 163 found      Go to page: 1 2 3 4 5 6

[61] Julia Worch. AR-components for generalized Beilinson algebras. Proc. Amer. Math. Soc. 143 (2015) 4271-4281.
Abstract, references, and article information   
View Article: PDF

[62] Hua-Lin Huang and Yuping Yang. Quasi-quantum planes and quasi-quantum groups of dimension $p^3$ and $p^4$. Proc. Amer. Math. Soc. 143 (2015) 4245-4260.
Abstract, references, and article information   
View Article: PDF

[63] Dylan Rupel. Quantum cluster characters for valued quivers. Trans. Amer. Math. Soc. 367 (2015) 7061-7102.
Abstract, references, and article information   
View Article: PDF

[64] Lutz Hille. Tilting Modules over the Path Algebra of Type $\Aa$, Polytopes, and Catalan Numbers. Contemporary Mathematics 652 (2015) 91-101.
Book volume table of contents   
View Article: PDF

[65] George Dimitrov and Ludmil Katzarkov. Non-semistable exceptional objects in hereditary categories: some remarks and conjectures. Contemporary Mathematics 643 (2015) 263-287.
Book volume table of contents   
View Article: PDF

[66] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc. 367 (2015) 5475-5505.
Abstract, references, and article information   
View Article: PDF

[67] Giovanni Cerulli Irelli, Daniel Labardini-Fragoso and Jan Schröer. Caldero-Chapoton algebras. Trans. Amer. Math. Soc. 367 (2015) 2787-2822.
Abstract, references, and article information   
View Article: PDF

[68] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[69] Shiping Liu and Charles Paquette. Standard components of a Krull-Schmidt category. Proc. Amer. Math. Soc. 143 (2015) 45-59.
Abstract, references, and article information   
View Article: PDF

[70] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[71] Gene Abrams, Jason P. Bell and Kulumani M. Rangaswamy. On prime nonprimitive von Neumann regular algebras. Trans. Amer. Math. Soc. 366 (2014) 2375-2392.
Abstract, references, and article information   
View Article: PDF

[72] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[73] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF

[74] G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich. Dynamical Systems and Categories. Contemporary Mathematics 621 (2014) 133-170.
Book volume table of contents   
View Article: PDF

[75] Otto Kerner. More Representations of Wild Quivers. Contemporary Mathematics 607 (2014) 35-55.
Book volume table of contents   
View Article: PDF

[76] Justyna Kosakowska and Markus Schmidmeier. Arc diagram varieties. Contemporary Mathematics 607 (2014) 205-224.
Book volume table of contents   
View Article: PDF

[77] José A. de la Peña and Andrzej Skowroński. Algebras whose Tits form accepts a maximal omnipresent root. Trans. Amer. Math. Soc. 366 (2014) 395-417.
Abstract, references, and article information   
View Article: PDF

[78] Thorsten Weist. Localization in quiver moduli spaces. Represent. Theory 17 (2013) 382-425.
Abstract, references, and article information   
View Article: PDF

[79] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[80] Klaus Bongartz. Indecomposables live in all smaller lengths. Represent. Theory 17 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[81] Stanislav Fedotov. Framed moduli and Grassmannians of submodules. Trans. Amer. Math. Soc. 365 (2013) 4153-4179.
Abstract, references, and article information   
View Article: PDF

[82] Bangming Deng, Jie Du and Alexandre Mah. Generic extensions and composition monoids of cyclic quivers. Contemporary Mathematics 602 (2013) 99-114.
Book volume table of contents   
View Article: PDF

[83] Andrew T. Carroll and Jerzy Weyman. Semi-invariants for gentle algebras. Contemporary Mathematics 592 (2013) 111-136.
Book volume table of contents   
View Article: PDF

[84] Carlos Florentino and Sean Lawton. Character Varieties and Moduli of Quiver Representations. Contemporary Mathematics 590 (2013) 9-38.
Book volume table of contents   
View Article: PDF

[85] Aslak Bakke Buan and Robert J. Marsh. From triangulated categories to module categories via localisation. Trans. Amer. Math. Soc. 365 (2013) 2845-2861.
Abstract, references, and article information
View Article: PDF

[86] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[87] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[88] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information   
View Article: PDF

[89] Gabriella D’Este. Looking for indecomposable right bounded complexes. Contemporary Mathematics 576 (2012) 41-56.
Book volume table of contents   
View Article: PDF

[90] B. Huisgen-Zimmermann and K. R. Goodearl. Irreducible components of module varieties: projective equations and rationality. Contemporary Mathematics 562 (2012) 141-167.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 163 found      Go to page: 1 2 3 4 5 6

American Mathematical Society